Aspirin C Forte 800/480mg 10 tablets
ASPIRIN C FORTE 800MG/480MG TBL EFF 10
Indication group: analgesics, antipyretics
nonsteroid antiphlogistics and antirheumatics
Active ingredient: Acidum acetylsalicylicum 800 mg, Acidum ascorbicum 480 mg
Pregnancy and lactation: Salicylates can be used during pregnancy only after careful consideration of the risk-benefit ratio of the treatment. All drugs containing acetylsalicylic acid are contraindicated in the last trimester of pregnancy. Salicylatess and their metabolites pass in small amounts into the breast milk. As no adverse effects of short-term use have been observed in the infant, it is usually not necessary to discontinue breastfeeding. However, in cases of regular use of high doses, breastfeeding should be promptly discontinued.
Minimum amount: Acetylsalicylic acid reduces prostaglandin production and therefore relieves pain and prevents inflammation.